# SDR CAL960117

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Part time: 26,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAI - THE SECOND FROM INBOARD SECTION OF RIGHT WING TRAILING EDGE FLAP WAS FOUND DELAMINATED.  A FIBERGLASS OVERLAY WAS APPLIED IAW SRM 51-70-2.  (M)
